RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2018, Volume 30, Number 3, Pages 118–134 (Mi mm3952)  

An implicit Lagrangian–Eulerian -method for solving two-dimensional hydrodynamic equations on unstructured meshes

E. M. Vaziev, A. D. Gadzhiev, S. Yu. Kuzmin, Yu. G. Panyukov

Russian Federal Nuclear Center Zababakhin Institute of Applied Physics (RFNC-VNIITF)

Abstract: The paper presents an ALE method for solving hydrodynamic equations on unstructured meshes. It is based on an implicit finite-volume scheme derived with Godunov's approach. The basic quantities — destiny, temperature and velocity are stored in cell centers. For relations between pressure and velocities in the centers and their analogs in the nodes, we use those proposed by P.-H. Maire et al. A piecewise linear TVD reconstruction of pressure and velocity in the cell is used achieve the second order of approximation keeping monotonicity of smooth solutions.
Mesh rezoning during the calculation is implemented. The quantities are recalculated through mapping the old mesh onto the new one. A limited piecewise linear representation is used for quantities in the cells of the old mesh and interface in the mixed cells are reconstructed with the VOF method. Mass, momentum and total energy are conserved.

Keywords: implicit finite-volume ALE methods, TVD reconstruction, higher order remapping, VOF method, unstructured mesh.

Full text: PDF file (380 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
Received: 02.11.2016
Revised: 21.06.2017

Citation: E. M. Vaziev, A. D. Gadzhiev, S. Yu. Kuzmin, Yu. G. Panyukov, “An implicit Lagrangian–Eulerian -method for solving two-dimensional hydrodynamic equations on unstructured meshes”, Matem. Mod., 30:3 (2018), 118–134

Citation in format AMSBIB
\Bibitem{VazGadKuz18}
\by E.~M.~Vaziev, A.~D.~Gadzhiev, S.~Yu.~Kuzmin, Yu.~G.~Panyukov
\paper An implicit Lagrangian--Eulerian -method for solving two-dimensional hydrodynamic equations on unstructured meshes
\jour Matem. Mod.
\yr 2018
\vol 30
\issue 3
\pages 118--134
\mathnet{http://mi.mathnet.ru/mm3952}
\elib{http://elibrary.ru/item.asp?id=32651552}


Linking options:
  • http://mi.mathnet.ru/eng/mm3952
  • http://mi.mathnet.ru/eng/mm/v30/i3/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    References:2
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018